# SDR REXA2013072901393

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 20,739 hours, 18,130 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AND OBSERVERS LIFE VEST BAGS TORN.  R & R F/A AND OBSERVERS LIFE VEST IAW AMM 25-61-03.
